# SDR MEX200410

- Difficulty date: January 7, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Engine: Pwa JT8D*
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG280D80
- Part serial: 0042293
- Condition: Failed
- Location: Air Data
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AC RETURNED TO PLATFORM DURING TAKEOFF, LT SPEED INDICATOR HAD 80 KNTS AND RT SPEED INDICATOR AT 65 KNTS.  DURING REVISION WERE DETECTED CADC NR 2 WITH FAILURE IN CDUS, RT SPEED INDICATOR FLAG AND FAST/ SLOW FUNCTION IN RT PFD WITH FAILURE.  CADC NR 2 WAS TESTED IAW MM, CONNECTION LINES AND PITOT TUBE AND STATIC PORT WERE CLEANED, ALL TEST CORRECT.  BOTH CADC WERE REPLACED, ALL CORRECT.
